Skip to Content

Has taking methadone ever made you feel really nervous?

Responses (1)

Anonymous 2 Aug 2010

Hello,

The answer is yes

Less serious side effects may include: feeling anxious, nervous, or restless.-

I recommend you contact your doctor and let him / her know .-

Report side effects to FDA at 1-800-FDA-1088.

I hope it passes soon... take care.-

lindagail1965 2 Aug 2010

thanks maso ... i dont take it tho ... i tried it a few years ago and it made me so nervous ... i said id never take it again... GOD bless you... linda

Lillypurp 2 Aug 2010

Methadone has never made me nervous. The only thing that ever made me nervous about methadone was getting it from someone I wasn't supposed to be getting it. How many miligrams did you take or are you considering taking it?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions